http://ir.sinica.edu.tw/handle/201000000A/36041
DC Field | Value | Language |
---|---|---|
dc.contributor | 數學研究所 | - |
dc.contributor.author | Chiang, Tzuu-Shuh | - |
dc.contributor.author | Chow, Yunshyong | - |
dc.contributor.author | Lee, Y. J. | - |
dc.date.accessioned | 2020-10-21T01:28:16Z | - |
dc.date.available | 2020-10-21T01:28:16Z | - |
dc.date.issued | 1987 | - |
dc.identifier.uri | http://ir.sinica.edu.tw/handle/201000000A/36041 | - |
dc.description.sponsorship | 數學研究所 | - |
dc.language.iso | en | - |
dc.relation.ispartof | Proc. Amer. Math. Soc. 100(4), 721-724 | - |
dc.title | A formula for $E_W\;{\rm exp}(-2^{-1}a^2|x+y|^2_2)$ | - |
dc.type | journal article | - |
dc.description.note | 已出版;具代表性 | - |
item.openairetype | journal article | - |
item.cerifentitytype | Publications | - |
item.fulltext | no fulltext | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_6501 | - |
item.grantfulltext | none | - |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.